T Nation

Swollen Prostrate/Tren Reaction

Tren Only Guy here.

Just finished an 8 weeker. The last 9 days I had a real problem uriniating. Could not do it sitting down. I would have to stand up and really relax to get it to flow. If I even tried to push, it would stop the flow. And the flow was very slow anyway.

Went to the Air Force Doctor, they did the “digit” check, and it was swollen. Did the full exam, there was no cancer, they then did a blood test.

Got busted then. They were not sure what I had been using, but they new that I had been using something, plus I was about 25 lbs heaver/bulkyer then the last time they had seen me.

Said that what ever I had “used” I had an allergic reaction to it, and that after I discontinued “using” it would probably go away.

Within a week I was pissing fine.

So, anyone who uses Tren and is age 50 and above ever have prostrate problems while using Tren?

I am already planning my next cycle. Going to be a “Short” cycle 4 weeker. Tren Only again…

Responses? : )

It may be just me, but that sounds like a bad idea.

You’ve over 50? Forget tren, get test.

Tren only may cause the permanent loss of erections. It’s rare but it happens. 19-Nor’s like Tren and Deca are notorious that way.
I’d use Test like Hulk says, or at least mix your Tren with Test, 2:1 Test to Tren for safety. Good luck.

I gotta say - while i like your posts and i like your jokes, i think you are being reckless here DDRRTT… dont you care about your health at all?

Tren is a really harsh fucking drug… really harsh. Older men are ALWAYS recommended to go with less androgenic steroids for the reasons you now see… and test alone in BB doses and without finasteride is bad enough TBH.

Why are you risking your health like this? Why are you deliberately risking your health and then ‘showing off’ about it with comments like “I got a swollen prostate so i gonna do more, YOUR comments??” - that to me seems a little ignorant.

if you have depression or some death wish or are in a destructive plane of life - thats fine, shit, many of us have been there - but dont expect to have an audience here friend.

This isnt a circus, i think i speak for the majority here when i say we all try to advocate the safest possible use of these drugs. You display the opposite motive so maybe you should change your cycle plans or maybe post elsewhere about them.

Your decision isnt ‘big’ nor ‘clever’!

I hope you decide against this stupid idea my friend, and drop the tren for good… there are plenty options available that are just as ‘fun’!

I hope you dont decide to post elsewhere also… but yare big enough and ugly enough to make that decision yourself.

Good luck ddrrtt… hope it works out.

JJ

One would think that maybe you would of got a clue when your piss was coming out like molasses a while back. Guess not.

[quote]LillGuy001 wrote:
One would think that maybe you would of got a clue when your piss was coming out like molasses a while back. Guess not.[/quote]

Funny I was thinking the exact same thing.
Wtf are you thinking man?

You have a strange kind of ignorance not often seen in this forum. Use drug, get bad sides, continue to use drug, get worse sides, get gleeful and comment about using drug again!!

Hey I’m a superdousche people!!

Wow.

Guys, the Doctor said it was an “Allergic” reaction, it caused no Perminant enlargement.

It did not come along until the seventh week.

That is why I am considering a 4 weeker. And will stop if it comes along again.

drt

What the hell did you supposedly have an allergic reaction to that caused your piss to thicken up that much?

Id be very curious as to what the doc said it was or what the test you had done after the allergic reaction verified what caused it.

If I recall right you also complained of other issues that were likely caused by your tren use as well.

Do yourself a favor and drop the idea of tren altogether. Try a nice test based cycle and you wont have anymore of these mysterious “allergic reactions” anymore.

I’m no expert but yeah, pissing blood and still continuing with your cycle, and now prostate enlargement yet planning to go on again. WTF?

You know if you want, you CAN get results without all the sides, or at least limit them. The question is do you want to, or, as Brook says, you’re in self-destruct mode right now? Even teens seem less reckless than you are right now.

You know damn well those doctors miss the mark when they talk about “allergic reaction”.

[quote]LillGuy001 wrote:
What the hell did you supposedly have an allergic reaction to that caused your piss to thicken up that much?

Id be very curious as to what the doc said it was or what the test you had done after the allergic reaction verified what caused it.

If I recall right you also complained of other issues that were likely caused by your tren use as well.

Do yourself a favor and drop the idea of tren altogether. Try a nice test based cycle and you wont have anymore of these mysterious “allergic reactions” anymore.[/quote]

The “thick” feeling was a kiddney infection.